# SDR DALA2024072207358

- Difficulty date: July 18, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0454920) CORROSION ON FLOOR SUPPORT WL-208, STA-947.5+4, FROM RBL-34 TO RBL-50. REPLACED AND INSTALLED NEW FLOOR SUPPORT ON STA 947.5+ 4" BTW LBL 27-49LBL WL-208 IAW B737-800 SRM 51-40-02-OG AND DRAWING 147A56450.
